Poincaré-Melnikov theory for n-dimensional diffeomorphisms

Volume 25 / 1998

M. Baldomà, E. Fontich Applicationes Mathematicae 25 (1998), 129-152 DOI: 10.4064/am-25-2-129-152


We consider perturbations of n-dimensional maps having homo-heteroclinic connections of compact normally hyperbolic invariant manifolds. We justify the applicability of the Poincaré-Melnikov method by following a geometric approach. Several examples are included.


  • M. Baldomà
  • E. Fontich

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image